Alert archive / Colorado / Special Weather Statements in 2015
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at May 26, 2015, 9:21 PM MDT for Crowley County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2015, 9:21 PM MDT (03:21 UTC)
- Expired
- May 26, 2015, 10:00 PM MDT
- In force
- 39 min
- Issued by
- NWS Pueblo, CO
County Crowley County, CO
The radar
The Pueblo radar (KPUX), 73 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 3.4 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2201 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
501 WWUS85 KPUB 270321 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 921 PM MDT TUE MAY 26 2015 COZ089-093-095-097-270400- CROWLEY COUNTY CO-WESTERN KIOWA COUNTY CO- LA JUNTA VICINITY/OTERO COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO- 921 PM MDT TUE MAY 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CROWLEY... SOUTHWESTERN KIOWA...NORTHEASTERN OTERO AND NORTHWESTERN BENT COUNTIES UNTIL 1000 PM MDT... AT 921 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CHERAW...OR 11 MILES NORTH OF LA JUNTA...MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHERAW AND BLUE LAKE. LAT...LON 3803 10343 3812 10363 3838 10348 3827 10318 TIME...MOT...LOC 0321Z 210DEG 21KT 3814 10349 $$ HODANISH
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 26, 2:53 PM MDT, 6 hours 28 minutes earlier.
Area forecast discussion, May 26, 2:53 PM MDT, 6 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 253 PM MDT TUE MAY 26 2015 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 251 PM MDT TUE MAY 26 2015 ...MAYBE EIGHTY TOMORROW... ...SEVERE THREAT NEAR THE KANSAS BORDER... CURRENTLY...AS ADVERTISED...LOWER TO MID 70S ACROSS THE ERN PLAINS THIS AFTERNOON. WILL CONTINUE TO SEE SCT STORMS DEVELOP THROUGH THE REST OF THE AFTERNOON...ESPECIALLY ALONG THE HIGHER TERRAIN SUCH AS THE RATON MESA AND PALMER DVD. SECOND WAVE OF CONVECTION SHOULD DEVELOP AROUND 00Z AND MOVE OFF IN A BROKEN LINE THIS EVENING...REACHING THE KS BORDER BY 06Z OR SO. COULD SEE SOME HAIL WITH THESE STORMS ALONG WITH BRIEF HEAVY RAINFALL. THERE MAY BE SOME LINGERING PRECIP NR THE KS BORDER OVERNIGHT...BUT OTHERWISE THERE SHOULD BE SOME PARTIAL CLEARING THROUGH WED MORNING. WARMING TREND CONTINUES TOMORROW...WITH H7 TEMPS GETTING CLOSE TO 10 DEGREES OVER SE CO BY WED AFTERNOON. HOWEVER...TEMPS TODAY A GOOD EXAMPLE OF HOW HIGHS ARE NOT REACHING MOS POTENTIAL...SO EVEN THOUGH MOS AND MODEL GUIDANCE ARE IN LOWER 80S FOR THE PLAINS TOMORROW...EXPECT WE WILL FALL SHORT ONCE AGAIN. BUT A FEW SPOTS OVER THE SERN PLAINS SHOULD GET TO 80 OR BETTER BY MID AFTERNOON. OTHER CHALLENGE TOMORROW WILL BE POTENTIAL FOR SVR WX. SPC DY 2 HAS THE SLIGHT RISK RIGHT ALONG OUR KS BORDER...WHICH LOOKS APPROPRIATE GIVEN LOWER 50 DEWS OVER THE ERN COUNTIES...AND STRENGTHENING BULK SHEAR. HIGHEST THREAT WILL BE OVER KIOWA...PROWERS AND BACA COUNTIES IN THE LATE AFTERNOON AND EARLY EVE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. ROSE .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 251 PM MDT TUE MAY 26 2015 WED EVENING...SFC DEW POINTS ARE FORECAST TO BE IN THE 50S TO LOWER 60S OVR THE FAR SERN PLAINS...WHICH RESULTS IN CAPE VALUES OF BETWEEN 2000 AND 3000 J/KG...BUT SHEAR VALUES ARE NOT VERY SIGNIFICANT...BEING AROUND 25 KTS. THERE COULD BE A COUPLE SEVERE STORMS IN THE EVENING NR THE ERN BORDER WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. LATER WED NIGHT AN UPR TROF WL LIE FROM EXTREME NWRN WY THRU UT AND INTO AZ. PCPN OVR THE FORECAST AREA SHOULD MOSTLY END BY MIDNIGHT...BUT SOME SHOWERS SHOULD LINGER INTO THE LATE NIGHT HOURS ALONG THE ERN BORDER. ON THU A PIECE OF ENERGY FROM THE WESTERN TROF IS EXPECTED TO MOVE ACRS CO...WITH SHOWERS AND TSTMS FIRING OVR THE MTNS AND HIGH VALLEYS BY MIDDAY AND THEN SPREADING EASTWARD ACRS THE PLAINS AS THE DISTURBANCE MOVE EASTWARD. THE NAM IS FORECASTING CAPE VALUES IN EXCESS OF 2000 J/KG IN THE AFTERNOON OVR THE FAR SERN PLAINS...BUT SHEAR VALUES ARE NOT THAT IMPRESSIVE. HOWEVER...WL PROBABLY SEE A COUPLE OR A FEW STRONG TO SEVERE STORMS OVR THE FAR SERN PLAINS IN THE LATE AFTERNOON AND EVENING HOURS. THE UPR TROF THEN BEGINS MOVING ACRS THE AREA THU NIGHT WITH MOST OF THE AREA DRYING OUT OVERNIGHT. A SFC FRONT MOVES THRU THE AREA EARLY FRI AND FOR THE AFTERNOON PCPN CHANCES INCREASE ACRS THE AREA AS LOW TO MID LEVEL UPSLOPE FLOW DEVELOPS. IN THE EVENING HOURS... WIDESPREAD PCPN IS EXPECTED OVR THE ERN MTNS AND PLAINS...THEN CONTINUING INTO SAT MORNING. THE GFS SHOWS PCPN AMOUNTS OF GENERALLY A HALF INCH OR MORE OVR THE PLAINS IN THE EVENING...WITH ANOTHER COUPLE OR A FEW TENTHS IN THE LATE NIGHT HOURS. SAT NIGHT AN UPR RIDGE BEGINS BUILDING OVR THE GREAT BASIN AND SLIDES EAST OVR CO ON SUNDAY...BRINGING DRIER WX BUT STILL A CHANCE FOR SOME DIURNALLY DRIVEN PCPN OVR AND NR THE HIGH TRRN. THE UPR RIDGE WL BE MOVING EAST ON MON AS A NEW TROF MOVES INTO THE WRN STATE. WL PROBABLY MOSTLY SEE HYR TRRN PCPN ON MON. THEN ON TUE THE NEW UPR TROF IS FORECAST TO STILL BE TO OUR WEST...AND THE ECMWF SHOWS MSTR BRING DRAWN NORTHWARD INTO ERN CO DURING THE DAY...BRINGING CHANCES FOR PCPN. HOWEVER...THE GFS HAS MORE WESTERLY TO SWRLY FLOW THAT DOES NOT BRING UP THAT MSTR. HARD TO SAY AT THIS TIME HOW THINGS WL ACTUALLY TURN OUT A WEEK FROM NOW. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 251 PM MDT TUE MAY 26 2015 SCT STORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON. STORMS WILL AGAIN PICK UP IN COVERAGE AROUND 00Z OVER THE ERN MTS...THEN SPREAD EWD OVER THE PLAINS THIS EVENING. SHOULD SEE CONDITIONS CLEAR OVER THE KCOS AND KPUB TERMINALS BY 03-05Z IF NOT EARLIER. VFR WILL CONTINUE THROUGH WED...WITH ANOTHER ROUND OF SHOWERS AND STORMS EXPECTED WED AFTERNOON. STORMS WILL LIKELY BE A BIT STRONGER TOMORROW WITH HIGHER WINDS AND THE POTENTIAL FOR SOME HAIL. KALS WILL SEE LESSER CHANCES OF TS TODAY AND TOMORROW. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ROSE LONG TERM...28 AVIATION...ROSE
Hazardous weather outlook, May 26, 11:44 AM MDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1144 AM MDT TUE MAY 26 2015 COZ058>089-093>099-271745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1144 AM MDT TUE MAY 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE MOUNTAINS BY MIDDAY. THESE STORMS WILL INCREASE IN COVERAGE AND BECOME MORE SCATTERED IN NATURE THROUGH THE AFTERNOON...THEN SPREAD EAST ACROSS THE EASTERN PLAINS THROUGH THE EVENING. STORM THREATS TODAY WILL INCLUDE LIGHTNING...HAIL UP TO 1/2 INCH IN DIAMETER...BRIEF PERIODS OF HEAVY RAIN...AND WIND GUSTS UP TO 45 MPH. FLASH FLOODING WILL BE A CONCERN WITH ANY OF THE STRONGER STORMS DUE TO SATURATED SOILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP EACH DAY OVER THE MOUNTAINS AND MOVE OFF INTO THE SOUTHEAST PLAINS. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE SOUTHEAST PLAINS ON WEDNESDAY AND THURSDAY...WITH HAIL TO AROUND HALF DOLLARS...WIND GUSTS UP TO 60 MPH...AND LOCALLY HEAVY RAINFALL POSSIBLE. THE GREATEST THREAT WILL BE NEAR THE COLORADO KANSAS BORDER. ALL THUNDERSTORMS WILL BE CAPABLE OF PRODUCING CLOUD TO GROUND LIGHTNING...AS WELL AS LOCALLY HEAVY RAINFALL WITH THE POTENTIAL TO CAUSE FLASH FLOODING...ESPECIALLY FOR BURN SCARS AND AREAS WITH SATURATED GROUND. THE HIGHER PEAKS WILL SEE SOME ACCUMULATING SNOW AT TIMES...MAINLY ABOVE 11000 FEET. SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD FRIDAY AND FRIDAY NIGHT AS ANOTHER SYSTEM MOVES ACROSS THE AREA. THE MAIN THREAT WILL BE LOCALLY HEAVY RAINFALL ALONG WITH THE POTENTIAL FOR FLASH FLOODING. FLOWS WITHIN CREEKS...STREAMS AND RIVERS MAY INCREASE AGAIN ACROSS THE SOUTHEAST PLAINS DUE TO INCREASED RUNOFF. SCATTERED SHOWERS AND THUNDERSTORMS WILL STAY MORE CONFINED TO THE SOUTHEAST MOUNTAINS ON SATURDAY WITH HEAVY RAINFALL AND HAIL UP TO THE SIZE OF QUARTERS POSSIBLE MAINLY ALONG AND WEST OF I-25. THE WEATHER STARTS TO DRY OUT AND WARM UP FOR SUNDAY INTO EARLY NEXT WEEK THOUGH THERE WILL STILL BE THE THREAT FOR AT LEAST ISOLATED THUNDERSTORMS EACH DAY IN AND NEAR THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TODAY AND TONIGHT OVER MOST OF SOUTHERN COLORADO. 44/44
In the hours before
Special weather statement, May 26, 8:50 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
850 PM MDT TUE MAY 26 2015
COZ084-085-270330-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
850 PM MDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN EL PASO COUNTY UNTIL 930
PM MDT...
AT 850 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HANOVER...OR 25 MILES SOUTHEAST OF COLORADO SPRINGS...MOVING
NORTHEAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TRUCKTON...RUSH...ELLICOTT...HANOVER AND YODER.
LAT...LON 3887 10406 3870 10405 3854 10442 3870 10460
3901 10427
TIME...MOT...LOC 0250Z 232DEG 24KT 3864 10442
HODANISHLocal storm report, May 26, 8:51 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
851 PM MDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HEAVY RAIN 4 NNE COLORADO SPRINGS 38.88N 104.80W
05/26/2015 M0.50 INCH EL PASO CO TRAINED SPOTTER
FELL IN PAST 10 MINUTES.
&&
PPLocal storm report, May 26, 8:53 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
853 PM MDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HEAVY RAIN 4 N COLORADO SPRINGS 38.89N 104.81W
05/26/2015 M1.00 INCH EL PASO CO TRAINED SPOTTER
FELL IN THE PAST 10 MINUTES
&&
PPLocal storm report, May 26, 9:02 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
902 PM MDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM HEAVY RAIN 4 NNE COLORADO SPRINGS 38.89N 104.79W
05/26/2015 M0.45 INCH EL PASO CO TRAINED SPOTTER
FELL IN A SPAN OF 10 MINUTES.
&&
PPLocal storm report, May 26, 9:06 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
906 PM MDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM HEAVY RAIN 4 NNE COLORADO SPRINGS 38.89N 104.79W
05/26/2015 M0.45 INCH EL PASO CO TRAINED SPOTTER
FELL IN A SPAN OF 10 MINUTES.
0850 PM HEAVY RAIN 4 NNE COLORADO SPRINGS 38.88N 104.80W
05/26/2015 M0.50 INCH EL PASO CO TRAINED SPOTTER
FELL IN PAST 10 MINUTES.
&&
PPSpecial weather statement, May 26, 9:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 921 PM MDT TUE MAY 26 2015 COZ089-093-095-097-270400- CROWLEY COUNTY CO-WESTERN KIOWA COUNTY CO- LA JUNTA VICINITY/OTERO COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO- 921 PM MDT TUE MAY 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CROWLEY... SOUTHWESTERN KIOWA...NORTHEASTERN OTERO AND NORTHWESTERN BENT COUNTIES UNTIL 1000 PM MDT... AT 921 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CHERAW...OR 11 MILES NORTH OF LA JUNTA...MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHERAW AND BLUE LAKE. LAT...LON 3803 10343 3812 10363 3838 10348 3827 10318 TIME...MOT...LOC 0321Z 210DEG 21KT 3814 10349 HODANISH
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 6:34 PM MDT | Special Weather Statement | PUB | Teller | 41 min |
| May 26, 6:43 PM MDT | Special Weather Statement | PUB | Pueblo | 47 min |
| May 26, 6:50 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 40 min |
| May 26, 6:57 PM MDT | Special Weather Statement | PUB | Las Animas | 48 min |
| May 26, 7:10 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 35 min |
| May 26, 7:11 PM MDT | Special Weather Statement | PUB | Pueblo | 49 min |
| May 26, 7:24 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Huerfano, Pueblo, Teller | 41 min |
| May 26, 7:44 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 31 min |
| May 26, 8:10 PM MDT | Special Weather Statement | PUB | Las Animas | 50 min |
| May 26, 8:14 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 31 min |
| May 26, 8:41 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 34 min |
| May 26, 8:50 PM MDT | Special Weather Statement | PUB | El Paso | 40 min |
| May 26, 9:28 PM MDT | Special Weather Statement | PUB | El Paso | 47 min |
| May 26, 10:09 PM MDT | Special Weather Statement | PUB | Kiowa | 51 min |
| May 27, 1:18 AM MDT | River Flood Warning | PUB | Pueblo | 3 days |
| May 27, 8:15 AM MDT | River Flood Warning | PUB | Pueblo | 37 hr |
| May 27, 1:32 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| May 27, 1:42 PM MDT | Special Weather Statement | PUB | Baca | 48 min |
| May 27, 2:09 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 36 min |
| May 27, 2:17 PM MDT | Special Weather Statement | PUB | Huerfano | 43 min |
| May 27, 3:06 PM MDT | Special Weather Statement | PUB | Las Animas | 39 min |
| May 27, 3:20 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 25 min |
| May 27, 3:26 PM MDT | Special Weather Statement | PUB | Bent | 49 min |
| May 27, 4:02 PM MDT | Special Weather Statement | PUB | Baca | 43 min |
| May 27, 4:24 PM MDT | Special Weather Statement | PUB | Pueblo | 51 min |
| May 27, 4:27 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 33 min |
| May 27, 4:53 PM MDT | Special Weather Statement | PUB | Pueblo | 52 min |
| May 27, 5:38 PM MDT | Special Weather Statement | PUB | Crowley | 52 min |
Nearby
Special Weather Statements in Colorado, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.